# SDR SWAA2014053028513

- Difficulty date: May 24, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE LOWER SURFACE PANEL SUPPORT FITTING CRACKED.  REPAIRED FITTING IAW SRM & DWG.
